Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Experiencing pain on left hip, buttocks, had steroids, back pain. Why is this happening?

I have been experiecing pain on my left hip and buttocks that extends down my leg and had steroid injections in August that helped until Janurar now I am having pain in my lower back and up to my mid back. this pain is extreamly worse at night when trying to sleep and now when I have been on my feet all day. Any clue whats going on?
Asked On : Sat, 9 Mar 2013
Answers:  3 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for your questions,
what you are describing is classical polyarthitis. This could mist of the time be of rhumatologic origin.
Autoimmune diseases like rhumatoid arthritis, systemic lupus erythematosus are generally implicated. Conditions like polymyalgia rheumatica must also be excluded.
Laboratory exams including the rhumatoid factor, erythrocyte sedimentation rate, C reactive protein, Anti Nuclear Antibody measure, cANCA and pANCA are usually of diagnostic importance. X rays at times could be important too.
Consult a rhumatologist for a comprehensive and appropriate care.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Sports Medicine Specialist Dr. Ahmed Elsheikh's  Response
make MRI on lumbar region first
Answered: Sun, 10 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Orthopaedic Surgeon Dr. Naveen Kumar's  Response
This is probably because of sciatica, there will be radiating pain with numbness or weakness in the toes and foot in this , u need proper clinica assesment and confirm the diagnosis and proceed
Answered: Sun, 10 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor